Volume 13, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The hit problem for $H^{*}(\mathrm{BU}(2);\mathbb{F}_{p})$

David Pengelley and Frank Williams

Algebraic & Geometric Topology 13 (2013) 2061–2085
Bibliography
1 M D Crossley, $\mathcal{A}(p)$-annihilated elements in $H_{*}(\mathbf{C}\mathrm{P}^{\infty}\times\mathbf{C}\mathrm{P}^{\infty})$, Math. Proc. Cambridge Philos. Soc. 120 (1996) 441 MR1388199
2 M D Crossley, Monomial bases for $H^{*}(\mathbf{C}\mathrm{P}^{\infty}\times \mathbf{C}\mathrm{P}^{\infty})$ over $\mathcal{A}(p)$, Trans. Amer. Math. Soc. 351 (1999) 171 MR1451596
3 A S Janfada, R M W Wood, The hit problem for symmetric polynomials over the Steenrod algebra, Math. Proc. Cambridge Philos. Soc. 133 (2002) 295 MR1912402
4 A S Janfada, R M W Wood, Generating $H^{*}(\mathrm{BO}(3),\mathbb F_2)$ as a module over the Steenrod algebra, Math. Proc. Cambridge Philos. Soc. 134 (2003) 239 MR1972137
5 M Kameko, Generators of the cohomology of $BV_3$, J. Math. Kyoto Univ. 38 (1998) 587 MR1661173
6 D Pengelley, F Williams, A new action of the Kudo–Araki–May algebra on the dual of the symmetric algebras, with applications to the hit problem, Algebr. Geom. Topol. 11 (2011) 1767 MR2821440
7 F P Peterson, $A$-generators for certain polynomial algebras, Math. Proc. Cambridge Philos. Soc. 105 (1989) 311 MR974987
8 W M Singer, Rings of symmetric functions as modules over the Steenrod algebra, Algebr. Geom. Topol. 8 (2008) 541 MR2443237
9 R M W Wood, Steenrod squares of polynomials and the Peterson conjecture, Math. Proc. Cambridge Philos. Soc. 105 (1989) 307 MR974986